Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Boundedness properties for semigroups of operators


Author: Frode Terkelsen
Journal: Proc. Amer. Math. Soc. 40 (1973), 107-111
MSC: Primary 47D05
DOI: https://doi.org/10.1090/S0002-9939-1973-0326485-0
MathSciNet review: 0326485
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The note contains a characterization of an equicontinuity property for semigroups in metrizable spaces, and a result on essential boundedness for weakly measurable semigroups in metrizable locally convex spaces.


References [Enhancements On Off] (What's this?)

  • [1] W. Feller, Semi-groups of transformations in general weak topologies, Ann. of Math. (2) 57 (1953), 287-308. MR 14, 881. MR 0054165 (14:881d)
  • [2] P. R. Halmos, Measure theory, Van Nostrand, Princeton, N.J., 1950. MR 11, 504. MR 0033869 (11:504d)
  • [3] A. Ostrowski, Über die Funktionalgleichung der Exponentialfunktion und verwandte Funktionalgleichungen, Jber. Deutsch. Math.-Verein. 38 (1929), 54-62.
  • [4] R. S. Phillips, On one-parameter semi-groups of linear transformations, Proc. Amer. Math. Soc. 2 (1951), 234-237. MR 12, 617. MR 0039922 (12:617b)
  • [5] H. H. Schaefer, Topological vector spaces, Macmillan, New York, 1966. MR 33 #1689. MR 0193469 (33:1689)
  • [6] F. Terkelsen, On semigroups of operators in locally convex spaces, Proc. Amer. Math. Soc. 22 (1969), 340-343. MR 40 #1813. MR 0248561 (40:1813)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D05

Retrieve articles in all journals with MSC: 47D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0326485-0
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society